# SDR HALA2018012500014

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 7,420 hours, 1,148 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 HF WILL NOT TONE.  RE-RACKED HF 1 TRANSCEIVER. OPERATIONAL TEST OF HF SYSTEM 23-11-00 PASSED. OK FOR SERVICE.
